# SDR SWAA2023031314194

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 79,744 hours, 47,228 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EMERGENCY EXIT LIGHT INOP<[01] RELAMPED L/H OVER WING EMERGENCY EXIT WINDOW LIGHT PER AMM 33-21-00 OPS CHECKED GD.;[02] VERIFIED RELAMP/OPS CHECK REF AMM 33-21-00 AT LEFT OVER-WING EXIT ROW;[03] VERIFIED RELAMP/OPS CHECK REF AMM 33-21-00 AT LEFT OVER-WING EXIT ROW
